Lin Shan

Address Department of Mathematics, University of Puerto Rico
Box 70377 San Juan, PR 00936-8377
Office NCN II C-171
Office Hours
Telephone (787) 764-0000 5317
E-Mail ude.rpu@nahs.nil
MathSciNet Link


Ph.D. , Vanderbilt University, 2007


Index Theory, Coarse Geometry, Geometric Analysis

Selected Publications

  1. Shan, Lin (with Wang, Qin) The coarse geometric Novikov conjecture for subspaces of non-positively curved manifolds. J. Funct. Anal. 248 (2007), no. 2, 448-471.
  2. Shan, Lin An equivariant higher index theory and nonpositively curved manifolds. J. Funct. Anal. 255 (2008), no. 6, 1480-1496.
  3. Shan, Lin Locally compact groups and Property A . 2010 submitted.
  4. Shan, Lin Approximation property and generalized rapid decay. 2010 submitted.
  5. Shan, Lin A concentration theorem of expanders on Hadamard manifolds. 2011 submitted.

Selected Grants and Awards

Additional Information